# SDR DHLA2008745517

- Difficulty date: September 12, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 680, BETWEEN STR 16R AND 17R.  REPAIRED FRAME PER B727 SRM 51-40-3 FIG 1.  REF N/R 4987-2-65.
